About this Journal Submit a Manuscript Table of Contents
International Journal of Chemical Engineering
Volume 2012 (2012), Article ID 749760, 13 pages
http://dx.doi.org/10.1155/2012/749760
Research Article

Zwietering's Equation for the Suspension of Porous Particles and the Use of Curved Blade Impellers

Department of Civil Engineering, Faculty of Engineering, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 13 January 2012; Revised 17 March 2012; Accepted 22 March 2012

Academic Editor: Shunsuke Hashimoto

Copyright © 2012 S. Ibrahim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Ibrahim, S. N. Jasnin, S. D. Wong, and I. F. Baker, “Zwietering's Equation for the Suspension of Porous Particles and the Use of Curved Blade Impellers,” International Journal of Chemical Engineering, vol. 2012, Article ID 749760, 13 pages, 2012. doi:10.1155/2012/749760